# SDR MALA976091

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41XJ
- Make and model: Saab SF340A
- Aircraft serial: 041
- System (JASC): 3425 · Integrated Flight System
- Part: Relay
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CAPAIN'S HSI AND ADI GOES DARK WHEN HYD PUMP CYCLES IN FLIGHT.  MAINTENANCE REPLACED 69PC RELAY, OPS CHECKS GOOD.
